MEDTRONIC SOFAMOR DANEK USA, INC POWEREASE INSTRUMENTS; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Back to Search Results |
| Model Number |
2342301M |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a heathcare professional via manufacturer representative regarding multiple instruments.It was reported that the caliper is rusted and unable to measure accurately, the pliers unable to compress due to wear and tear, shavers were damaged, the connection between the counter-torque and its handle was loose, worn-down connection between the reducer and the nut driver, driver was broken.There was no patient involvement.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
H6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.